# SDR CALA2025100209557

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 91,946 hours, 12,911 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R SLIDE COVER LOOSE.  DOOR 4R BUSTLE REPOSITIONED,  NOW OK FOR FURTHER SERVICE PER AMM 25-66-11-404-004 REV 145.
